# SDR REXA2015041800425

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 18,479 hours, 11,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT NR 2, ON PANEL 172AB NOT WORKING.  UPON INSPECTION FOUND P5301 TO HAVE BROKEN/PARTIALLY ATTACHED WIRES.  RE-PINNED AND RESECURED CONNECTOR P5301 IAW ESPM 20-26-03.  ALL CKS GOOD.  CONTINUATION CARDS 094831, 093832, 094833, 094834, AND 094835 FOR DETAILS.
